Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 132, NWS St. Louis, MO

April 22, 2011Jersey County, Macoupin County, Madison County, Illinois; Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 6:58 PM CDT for Jersey County, Macoupin County, Madison County, Illinois; Saint Charles County, Saint Louis County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2011, 6:58 PM CDT (23:58 UTC)
Expired
Apr 22, 2011, 7:45 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Jersey County, IL, Macoupin County, IL, Madison County, IL, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 12.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 585 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
585 m²/s²
0-3 km storm-relative helicity
683 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WUUS53 KLSX 222358
SVRLSX
ILC083-117-119-MOC183-189-230045-
/O.NEW.KLSX.SV.W.0132.110422T2358Z-110423T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ST. CHARLES...AND MOVING NORTHEAST AT 50
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. ANN...WOODSON TERRACE...ST. JOHN...HAZELWOOD...BERKELEY...
  KINLOCH...COOL VALLEY...FLORISSANT...FERGUSON...DELLWOOD...BLACK
  JACK...BELLEFONTAINE NEIGHBORS...SPANISH LAKE...ALTON...GODFREY...
  WOOD RIVER...BETHALTO...ORCHARD FARMS...GRAFTON AND PORTAGE DES
  SIOUX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3887 8975 3876 9017 3877 9018 3875 9020
      3866 9055 3888 9055 3896 9047 3897 9049
      3913 8999
TIME...MOT...LOC 2358Z 247DEG 44KT 3883 9046
WIND...HAIL <50MPH 1.75IN

$$

GLASS
2 follow-up statements
479 
WWUS53 KLSX 230021
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 PM CDT FRI APR 22 2011

ILC083-117-119-MOC183-189-230045-
/O.CON.KLSX.SV.W.0132.000000T0000Z-110423T0045Z/
MADISON IL-JERSEY IL-MACOUPIN IL-ST. LOUIS MO-ST. CHARLES MO-
721 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...NORTHEASTERN ST. LOUIS...SOUTHWESTERN MACOUPIN...
SOUTHEASTERN JERSEY AND NORTHERN MADISON COUNTIES UNTIL 745 PM CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR ALTON...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  BETHALTO...BRIGHTON...DORSEY...CARPENTER...PRAIRIETOWN...BUNKER
  HILL...WORDEN...FOSTERBURG...MILES STATION AND HAMEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3887 8975 3876 9017 3877 9018 3875 9020
      3866 9055 3888 9055 3896 9047 3897 9049
      3913 8999
TIME...MOT...LOC 0022Z 247DEG 44KT 3894 9011
WIND...HAIL <50MPH 1.00IN

$$

GLASS
918 
WWUS53 KLSX 230037
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT FRI APR 22 2011

ILC083-117-119-MOC183-189-230047-
/O.EXP.KLSX.SV.W.0132.000000T0000Z-110423T0045Z/
MADISON IL-JERSEY IL-MACOUPIN IL-ST. LOUIS MO-ST. CHARLES MO-
737 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES...
NORTHEASTERN ST. LOUIS...SOUTHWESTERN MACOUPIN...SOUTHEASTERN JERSEY
AND NORTHERN MADISON COUNTIES WILL EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1000 PM.

LAT...LON 3887 8975 3876 9017 3877 9018 3875 9020
      3866 9055 3888 9055 3896 9047 3897 9049
      3913 8999
TIME...MOT...LOC 0037Z 247DEG 44KT 3901 8989

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:22 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Apr 22, 3:22 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT FRI APR 22 2011

.DISCUSSION...
/321 PM CDT FRI APR 22 2011/

GEARING UP FOR ANOTHER ROUND OF SEVERE WEATHER FOR LATE THIS
AFTERNOON AND TONIGHT.  SEVERE CONVECTIVE WATCHES COULD COME AT ANY
TIME...SO WILL KEEP THIS BRIEF.  COLD FRONT IS EVIDENT ON RADAR
MOVING INTO CENTRAL AND SOUTHWEST MISSOURI.  21Z SOUNDING FROM KSGF
IS COMING IN NOW...AND THE CAPE UP THRU 400MB LOOKS IMPRESSIVE.
PLENTY OF LOW LEVEL SHEAR IS ALSO EVIDENT IN THE SOUNDING WITH AT
LEAST 40KTS OF SHEAR FROM 0-6KM.  THINK INITIAL DEVELOPMENT MAY BE
SUPERCELLULAR WITH SPLITS AND MERGERS SINCE THE SHEAR IS QUITE
LINEAR...BUT THE DISCRETE STORMS SHOULD FORM INTO MULTICELLS/LINES.
WITH THE LOW LEVEL SHEAR THINK TORNADOES ARE A VERY REAL THREAT.
WITH THAT EYE-POPPING CAPE ON THE KSGF SOUNDING...LARGE HAIL AND
DAMAGING WINDS ARE NEARLY CERTAIN.  GREATEST THREAT WILL LIKELY BE
ALONG AND SOUTH OF I-70.  ONCE THE STORMS CONGEAL INTO A
LINE...THINK THEY'LL RACE EASTWARD AND SHOULD BE OUT OF THE CWFA BY
MIDNIGHT.

COLD FRONT IS STILL EXPECTED TO STALL ACROSS SOUTHERN
MISSOURI/NORTHERN ARKANSAS TONIGHT...THOUGH WHERE THE EFFECTIVE
BOUNDARY COMES TO A HALT IS ANYONE'S GUESS IF WE GET A SEVERE SQUALL
LINE WITH VERY STRONG WINDS.  THINK SATURDAY MORNING WILL LIKELY BE
MOSTLY DRY ACROSS ALL BUT SOUTHERN AREAS...BUT REDEVELOPMENT IN THE
AFTERNOON SEEMS LIKELY ALONG AND SOUTH OF THE I-70 CORRIDOR AS THE
LOW LEVEL JET PUSHES MOISTURE UP INTO THE BAROCLINIC ZONE.
REMAINDER OF THE FORECAST STILL LOOKS PRETTY WET...WITH PERHAPS THE
WETTEST PERIODS BEING SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE FIRST
LOBE OF A STRONG SHORTWAVE RIPPLES ACROSS THE AREA AND THE ATTENDANT
SURFACE SYSTEM MOVES UP THROUGH THE MID-MISSISSIPPI VALLEY.  THE
SECOND AND STRONGER LOBE OF THE WAVE IS FORECAST TO MOVE THROUGH
LATE TUESDAY NIGHT AND WEDNESDAY CONTINUING THE THREAT FOR HEAVY
RAIN OUT INTO MID-WEEK.

CARNEY

&&

.AVIATION...
/1255 PM CDT FRI APR 22 2011/

MORNING MCS HAS TEMPORARILY PUSHED WARM FRONT SOUTH OF INTERSTATE
70...BUT BELIEVE IT WILL RAPIDLY REBOUND NORTH OVER THE NEXT 1-2
HOURS AS SFC LOW TRACKS NE AND APPROACHES THE UIN AREA IN THE
20-22Z TIME FRAME. HAVE BASED ROUND 2 OF CONVECTION ON LOCAL
WRF...WITH SUGGESTS STORMS SHOULD REFIRE BY MID AFTERNOON AT UIN
AND COU...AND THEN MOVE INTO STL AREA 01-03Z. OBVIOUSLY...WILL TWEEK
SPECIFICS OF CONVECTION ONCE STORMS SHOW THEMSELVES. BASED ON
CURRENT POST-FRONTAL CONDITIONS...HAVE GONE WITH SEVERAL HOURS OF
MVFR CIGS WITH THE WIND SHIFT...WITH THESE LOW CLOUDS SCATTERING
OUT SEVERAL HOURS LATER.

SPECIFICS FOR KSTL...AS MENTIONED ABOVE...OUTFLOW HAS TEMPORARILY
SUPPRESSED WARM FRONT SOUTH OF STL...AND INITIATION OF WAA IN WAKE
OF MCS MAY KICK OFF A BIT OF LIGHT RAIN/SHOWERS OVER THE NEXT HOUR
OR TWO THAT MAY BRIEFLY DROP CONDITIONS INTO MVFR CAT.
HOWEVER...PREVAILING CONDITIONS SHOULD TAKE ON A TYPICAL WARM
SECTOR LOOK NO LATER THAN 20Z...WITH A BKN VFR CU FIELD AND MDT S
WINDS. BELIEVE STRONG STORMS THAT ERUPT OUT WEST SHOULD ADVECT
INTO THE AREA EARLY THIS EVENING...AFTER 00Z...BUT THINK LINE
SHOULD BE FAIRLY QUICK MOVING AND EXIT THE TAF AREA 03-04Z.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
     IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 22, 3:33 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT FRI APR 22 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
333 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING. THE PRIMARY SEVERE
WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS AND TORNADOES.
LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO
FLASH FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE
SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME
SOUTHWEST ILLINOIS.

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY
THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND
STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND
RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

CARNEY

In the hours before

Local storm report, Apr 22, 6:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             JONESBURG               38.85N  91.31W
04/22/2011  E1.00 INCH       MONTGOMERY         MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 22, 6:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 S WARRENTON           38.78N  91.14W
04/22/2011  E1.75 INCH       WARREN             MO   AMATEUR RADIO

&&

GKS
Local storm report, Apr 22, 6:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             WRIGHT CITY             38.83N  91.02W
04/22/2011  E0.50 INCH       WARREN             MO   TRAINED SPOTTER

&&

GKS
Local storm report, Apr 22, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             WARRENTON               38.82N  91.14W
04/22/2011  E1.75 INCH       WARREN             MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 22, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             9 W WARRENTON           38.82N  91.31W
04/22/2011  E1.00 INCH       WARREN             MO   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL.

&&

TRUETT
Local storm report, Apr 22, 6:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             WARRENTON               38.82N  91.14W
04/22/2011  E2.75 INCH       WARREN             MO   AMATEUR RADIO

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:12 AM CDTAreal Flood AdvisoryLSXRandolph3 hr
Apr 22, 7:17 AM CDTAreal Flood AdvisoryLSXMonroe3 hr
Apr 22, 7:28 AM CDTFlash Flood WarningLSXMonroe, Randolph, Saint Clair, Washington6 hr
Apr 22, 8:51 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
Apr 22, 9:16 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Pike44 min
Apr 22, 9:36 AM CDTFlash Flood WarningLSXAdams, Brown, Pike3 hr
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison, Montgomery and 1 more46 min
Apr 22, 10:17 AM CDTSevere Thunderstorm WarningLSXCalhoun43 min
Apr 22, 10:56 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Macoupin, Madison, Montgomery and 1 more49 min
Apr 22, 11:00 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair45 min
Apr 22, 11:41 AM CDTAreal Flood AdvisoryLSXBond, Fayette, Macoupin, Madison, Montgomery3 hr
Apr 22, 11:44 AM CDTSevere Thunderstorm WarningLSXClinton, Madison, Monroe, Saint Clair, Washington46 min
Apr 22, 12:21 PM CDTSevere Thunderstorm WarningLSXBond, Fayette39 min
Apr 22, 1:33 PM CDTRiver Flood WarningLSXBrown22 hr
Apr 22, 6:55 PM CDTTornado WarningLSXCalhoun50 min
Apr 21, 9:24 PM CDTRiver Flood WarningLSXGasconade, Montgomery11 days
Apr 21, 10:14 PM CDTRiver Flood WarningLSXReynolds9 days
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage43 min
Apr 22, 9:28 AM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Pike, Warren47 min
Apr 22, 9:32 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more43 min
Apr 22, 12:34 PM CDTRiver Flood WarningLSXSaint Charles26 hr
Apr 22, 2:39 PM CDTRiver Flood WarningLSXMarion37 hr
Apr 22, 4:32 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau43 min
Apr 22, 4:40 PM CDTTornado WarningLSXCole, Moniteau50 min
Apr 22, 5:10 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade39 min
Apr 22, 5:12 PM CDTTornado WarningLSXBoone, Callaway, Cole48 min
Apr 22, 5:49 PM CDTTornado WarningLSXCallaway, Gasconade, Montgomery, Osage41 min
Apr 22, 6:05 PM CDTSevere Thunderstorm WarningLSXCole, Osage40 min
Apr 22, 6:22 PM CDTTornado WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Warren38 min
Apr 22, 6:36 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.